# SDR RRXA96085

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CYQX - FLT DX3 - ON CLIMB-OUT AT INITIAL POWER REDUCTION, NR 3 FIRE WARNING ILLUMINATED, ENGINE PARAMETERS APPEARED NORMAL.  SHUTDOWN ENGINE IAW DC-8 QRH.  CLEANED LOWER FIRE LOOP AS PRECAUTIONARY.  INSPECTED ENGINE FOR LEAKS, NO DEFECTS NOTED.  PERFORMED HIGH POWER RUN PER EWW ENGINE RUN UP BOOK, NO DEFECTS NOTED.  (M)
